Welcome to IJSDR UGC CARE norms ugc approved journal norms IJRTI Research Journal | ISSN : 2455-2631
IJSDR
INTERNATIONAL JOURNAL OF SCIENTIFIC DEVELOPMENT AND RESEARCH
International Peer Reviewed & Refereed Journals, Open Access Journal
ISSN Approved Journal No: 2455-2631 | Impact factor: 8.15 | ESTD Year: 2016
Scholarly open access journals, Peer-reviewed, and Refereed Journals, Impact factor 8.15 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool) , Multidisciplinary, Monthly, Indexing in all major database & Metadata, Citation Generator, Digital Object Identifier(DOI)

Issue: March 2023

Volume 8 | Issue 3

Impact factor: 8.15

Click Here For more Info

Imp Links for Author
Imp Links for Reviewer
Research Area
Subscribe IJSDR
Visitor Counter

Copyright Infringement Claims
Indexing Partner
Published Paper Details
Paper Title: Modified Equation For Speed Of Efflux
Authors Name: Kattubadi Drutesh
Unique Id: IJSDR2212087
Published In: Volume 7 Issue 12, December-2022
Abstract: Random errors can occur due miscalculations, which may lead to fraction of changes in the end results. Through these changes, the accurate value can be changes resulting in false data most of the time. To get an accurate value, the calculation must be cross checked precisely. The speed of any liquid which escapes through a hole from a container is measured using the Speed of Efflux equation which is implemented using Torricelli’s law in addition to Bernoulli’s Principle. But there exists a miscalculation in the derivation of the equation for speed of efflux, regarding the draining velocity of the liquid in the container. This absence of a term in the final equation may lead to many random errors while measuring the speed of efflux. This paper deals with those errors in the derivation of the speed of efflux and modifies the final equation which is similar to the equation of the Torricelli’s theorem. This modified equation for speed of efflux which is similar to that of Torricelli’s equation results in accurate
Keywords: Torricelli’s law, Bernoulli’s Principle, Speed of Efflux, discharge velocity.
Cite Article: "Modified Equation For Speed Of Efflux", International Journal of Science & Engineering Development Research (www.ijsdr.org), ISSN:2455-2631, Vol.7, Issue 12, page no.564 - 567, December-2022, Available :http://www.ijsdr.org/papers/IJSDR2212087.pdf
Downloads: 000201528
Publication Details: Published Paper ID: IJSDR2212087
Registration ID:203061
Published In: Volume 7 Issue 12, December-2022
DOI (Digital Object Identifier):
Page No: 564 - 567
Publisher: IJSDR | www.ijsdr.org
ISSN Number: 2455-2631

Click Here to Download This Article

Article Preview

Click here for Article Preview







Major Indexing from www.ijsdr.org
Google Scholar ResearcherID Thomson Reuters Mendeley : reference manager Academia.edu
arXiv.org : cornell university library Research Gate CiteSeerX DOAJ : Directory of Open Access Journals
DRJI Index Copernicus International Scribd DocStoc

Track Paper
Important Links
Conference Proposal
ISSN
DOI (A digital object identifier)


Providing A digital object identifier by DOI
How to GET DOI and Hard Copy Related
Open Access License Policy
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License
Creative Commons License
This material is Open Knowledge
This material is Open Data
This material is Open Content
Social Media
IJSDR

Indexing Partner